# SDR SWIA202165050

- Difficulty date: February 15, 2021
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR ANGLE AT FS.424.00 HAS CORROSION (MARKED)    (C-CHECK RO 3/14/2022)    BLENDED RH PRESSURE FLOOR SILL ANGLE AT FS424.  MINIMUM REMAINING THICKNESS OF 0.077" IS WITHIN LIMITS.   RESTORED FINISH TO REPAIR AREA. REF REO 601R-53-41-666 REV -C DATED 2012-11-06.  SEE CONTINUATION CARD FOR DETAILS.
